I have had to stop taking Montelukast as the night terrors have become so severe i’m a danger to myself and i’ve scared my children with my violent screaming (according to hubby). I’m also worried about my heart as the pounding hurts my chest after each episode.
I started taking it roughly 2 years ago and although I realised I was suffering the side effects I thought it was worth it as it’s the only thing that managed to control my adult onset asthma. It’s got too bad to ignore now though.
After 2 days of stopping it I can feel the problems starting to return. Already I have a constant need to clear my throat, tiredness and legs heavy like lead which makes it feel like the floor is on a steep incline when I try to walk. I’ve upped my inhalers as advised but I can feel the problems returning.
The Dr said the only alternative to Montelukast has been discontinued. What can I do? Does anyone know of another medication that works the same way? Has anyone else got the same issue?
Hi, I’ve not had the same issue myself with montelukast I don’t get the same side effects but have noticed a big difference in the past when I haven’t taken it. I know quite a few people on here have had the same side effects as you though X